# SDR WX0A2022012173933

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 46,939 hours, 18,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 870748
- Condition: Failed Insp
- Location: 11wl, 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING EPSU SYS TEST FOR WEEKLY CHECK, CHECK FLAGGED EPSU BATTERIES AT FINS 11WL & 12WL. / REMOVED AND REPLACED EPSU BATTERIES AT L/H (11WL) AND R/H (12WL) O/W EXITS REF AMM 33-51-38 PB401. OPS TEST GOOD."
